RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1319–1322 (Mi dan32111)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Regions free of resonance poles in the scattering problem for a three-dimensional potential

A. G. Ramm


Full text: PDF file (519 kB)

Bibliographic databases:
UDC: 517.9:539.1
Presented: . . 
Received: 24.06.1965

Citation: A. G. Ramm, “Regions free of resonance poles in the scattering problem for a three-dimensional potential”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1319–1322

Citation in format AMSBIB
\Bibitem{Ram66}
\by A.~G.~Ramm
\paper Regions free of resonance poles in the scattering problem for a three-dimensional potential
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1319--1322
\mathnet{http://mi.mathnet.ru/dan32111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204056}


Linking options:
  • http://mi.mathnet.ru/eng/dan32111
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Vainberg, “On a point source in an inhomogeneous medium”, Math. USSR-Sb., 23:1 (1974), 123–148  mathnet  crossref  mathscinet  zmath
    2. B. R. Vainberg, “On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as $t\to\infty$ of solutions of non-stationary problems”, Russian Math. Surveys, 30:2 (1975), 1–58  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:40
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020